# SDR IPXA2025021652064

- Difficulty date: January 17, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 119,316 hours, 20,452 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Retainer
- Part number: 69B125662
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - RETAINER , R/H WING LOWER T/E FIX PANEL INTERNAL SURFACE INBD FWD CORNER , WBL 128 (AGING A/C INSPECTION) (REPLACE).  INSTALL NEW PART I.A.W SRM 51-40-02-0G REV.102 AND BOEING DWG NO.65B11631 SH2 REV.J.  ALL PAPERWORK REVIEWED AND C/W
